# SDR 97ZZZM767

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Beech 1900D
- Aircraft serial: UE36
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Torn
- Location: Right Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROP ONE DE-ICE BOOT TORN.
